# SDR AALA202504163363

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 62,558 hours, 39,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER FA FORWARD OUTBOARD JUMPSEAT DOESN'T HAVE A FLASHING RED LIGHT. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-63-00.
